# SDR E81R2012032900001

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N860TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258479
- Aircraft time: 7,428 hours, 5,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 25FN486771
- Condition: Cracked
- Location: Fuselage
- Part time: 7,428 hours, 5,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AIRFRAME "F" 24-MONTH AND "G" 48-MONTH INSPECTIONS,  NOTED CRACK IN WEB OF FORWARD AND AFT RUNNING UNDER FLOORBEAM UNDER COPILOT'S SEAT AREA.
